Is there a protocol for monitoring patients alrady taking tikosyn?

Question is Closed Report Mark as Favorite

Answers (1)

10 Sep 2009

Yes. Tikosyn may cause new irregular heart rhythms (arrhythmias). To reduce this risk, it is recommended that you stay in a facility with appropriate monitoring equipment for at least the first 3 days of therapy.

For more information see http://www.drugs.com/cdi/tikosyn.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it safe to take a flu shot if I'm taking Tikosyn, 500mgs. bid?

My Pharmacist was skeptical about the safety of flu shots for Tikosyn patients.

1 answer 1 Oct 2009

What meds can I take with tikosyn?

All I read or see on the net are meds that react negatively with tikosyn. What common drugs can I take which do not interact negatively, such as ...

1 answer 3 Dec 2009

How long should I take Tikosyn?

I had a catheter ablation two months ago. I am on Tikosyn. I probably will have to have another ablation soon, but was concerned about the long term ...

1 answer 22 Sep 2010

How long has anyone been on tikosyn/?

I have a stitch on my mechanical mitral valve that interferes with my electrical activity of my heart. Hence, abnormal heart rhythm. catheter ...

2 answers 12 Oct 2011

How does tikosyn interact with alcohol?

Alcholol can cause A. Fiib. Does Tikosyn override that effect.

1 answer 16 Feb 2013